Detail publikace

Estimates of exponential stability for solutions of stochastic control systems with delay

Originální název

Estimates of exponential stability for solutions of stochastic control systems with delay

Anglický název

Estimates of exponential stability for solutions of stochastic control systems with delay

Jazyk

en

Originální abstrakt

Estimates of exponential stability for solutions of stochastic control systems with delay are derived using the Lyapunov-Krasovskii functionals. Excepts the n-dimensional case is considered in detail a scalar case as well. Results are illustrated by an example.

Anglický abstrakt

Estimates of exponential stability for solutions of stochastic control systems with delay are derived using the Lyapunov-Krasovskii functionals. Excepts the n-dimensional case is considered in detail a scalar case as well. Results are illustrated by an example.

BibTex


@article{BUT72871,
  author="Irada {Dzhalladova} and Jaromír {Baštinec} and Josef {Diblík} and Denys {Khusainov}",
  title="Estimates of exponential stability for solutions of stochastic control systems with delay",
  annote="Estimates of exponential stability for solutions of stochastic control systems with delay are derived using the Lyapunov-Krasovskii functionals. Excepts the n-dimensional case is considered in detail a scalar case as well. Results are illustrated by an example.",
  chapter="72871",
  number="1",
  volume="2011",
  year="2011",
  month="august",
  pages="1--14",
  type="journal article - other"
}